# SDR USAA2012121400005

- Difficulty date: December 13, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 33,216 hours, 21,788 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE R2 DOOR EMERGENCY EXIT CHUTE BULBS ARE EXPOSED.  MAINTENANCE INSTALLED LENS COVER.
